# SDR P5CA2011082000457

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 47,111 hours, 7,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, BURNING SMELL REPORTED BY FLT CREW. FOUND EQUIP EXHAUST FAN HOT AND SMELLING BURNT.  INSPECTED FAN WITH NO FINDINGS.  DEACTIVATED EXHAUST FAN AND DEFFERED ITEM WITH MEL 21-58-4.
